Took this pill on an empty stomach and didn’t feel side effects till 3 days after and possibly boosted the side effects by drinking coffee, cause insomnia lasted for 4 days and confusion forgetfulness and I feel off and not Myself need help ASAP
Dude, what did you expect from taking a powerful anti anxiolytic med that was clearly not prescribed for you? You have to wait it out, it is not a dangerous amount but still disturbing for people with normal brain chemistry.
You took 1 mg of Lorazepam. You should no longer be feeling the effects of that medication. Not sure why you have this medication but you should make an appointment with a Doctor if the insomnia, confusion and forgetfulness continue.
All the best.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 Jan 2012 • 1 answer
Updated 27 Sep 2013 • 1 answer
Updated 10 Jul 2018 • 6 answers
Updated 20 May 2017 • 1 answer
Updated 24 Mar 2019 • 2 answers